Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 26, Number 1

The geometry of the disk complex
Howard Masur and Saul Schleimer.
J. Amer. Math. Soc. 26 (2013), 1-62
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2983005
Pointwise $C^{2,𝛼}$ estimates at the boundary for the Monge-Ampère equation
O. Savin.
J. Amer. Math. Soc. 26 (2013), 63-99
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2983006
Commutators on $L_{p}$, $1≤p <∞$
Detelin Dosev, William B. Johnson and Gideon Schechtman.
J. Amer. Math. Soc. 26 (2013), 101-127
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2983007
Smoothness of the truncated display functor
Eike Lau.
J. Amer. Math. Soc. 26 (2013), 129-165
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2983008
Global rigidity of higher rank Anosov actions on tori and nilmanifolds
David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis.
J. Amer. Math. Soc. 26 (2013), 167-198
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2983009
Modularity lifting in parallel weight one
Payman L Kassaei.
J. Amer. Math. Soc. 26 (2013), 199-225
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2983010
The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups
Peter Scholze.
J. Amer. Math. Soc. 26 (2013), 227-259
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2983011
On the cohomology of compact unitary group Shimura varieties at ramified split places
Peter Scholze and Sug Woo Shin.
J. Amer. Math. Soc. 26 (2013), 261-294
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2983012